Fupinwong, W., and Dhompongsa, S.. "The fixed point property of unital abelian Banach algebras.." Fixed Point Theory and Applications [electronic only] 2010 (2010): Article ID 362829, 13 p.-Article ID 362829, 13 p.. <http://eudml.org/doc/225315>.
@article{Fupinwong2010, author = {Fupinwong, W., Dhompongsa, S.}, journal = {Fixed Point Theory and Applications [electronic only]}, language = {eng}, pages = {Article ID 362829, 13 p.-Article ID 362829, 13 p.}, publisher = {Springer International Publishing}, title = {The fixed point property of unital abelian Banach algebras.}, url = {http://eudml.org/doc/225315}, volume = {2010}, year = {2010}, }
TY - JOUR AU - Fupinwong, W. AU - Dhompongsa, S. TI - The fixed point property of unital abelian Banach algebras. JO - Fixed Point Theory and Applications [electronic only] PY - 2010 PB - Springer International Publishing VL - 2010 SP - Article ID 362829, 13 p. EP - Article ID 362829, 13 p. LA - eng UR - http://eudml.org/doc/225315 ER -